# SDR DALA2017122108792

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 1,854 hours, 686 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Condition: Failed
- Location: Transponder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT BOTH TRANSPONDERS 1 AND 2 FAILED. A BURNING ODOR WAS NOTED IN THE FLIGHT DECK WITH GPS LEFT FAILURE AND BOTH CLOCKS BLANK. AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED TRANSPONDER PANEL IAW AMM 34-53. OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
